# SDR MZZA96024

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ball Nut
- Part number: 10607441
- Condition: Nicked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING '1/2D' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, NLG MANUAL EXTENSION BALL NUT AND SCREW ASSEMBLY PATH WAS FOUND NICKED.  THE DAMAGED BALL NUT AND SCREW ASSY, PN 10-60744-1, WAS REMOVED AND REPLACED PER B727 MM 32-35-0, AND OPERATIONAL CHECK FOUND SATISFACTORY.  REF:  HANGAR NON-ROUTINE REPAIR ITEM CARD NR 819170 (SEQ NR 01154).  (X)
